# SDR AALA202512088924

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 28,681 hours, 3,439 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: E141166
- Part serial: 2911
- Condition: Faulty
- Location: Zone 700 Brake
- Part time: 28,681 hours, 3,439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKE CONTROL STATUS MESSAGE APPEARED. REMOVE AND REPLACED RIGHT INBOARD EBAC (AALA202512087953) M3241007, PER PER AMM 32-41-02. REMOVE AND REPLACED RIGHT OUTBOARD EBAC (AALA202512088924) M3241008, PER AMM 32-41-02.
